Join Us for Our 5th Annual World Mental Health Day Blog Party Now!

Archives for Mental Health and Exercise

Mental Health and Exercise

Do Medications Make You Gain Weight?

Medication Pill: Yum-yum! Eat-eat! More-more!
Caption: Are Your Meds Making You Gain Weight?

Depression Medications

citalopram (Celexa)
fluoxetine (Prozac)
fluvoxamine (Luvox)
mirtazapine (Remeron)
paroxetine (Paxil)
sertraline (Zoloft)

Mood Stabilizers

Clozapine (Clozaril)
Lithium (Eskalith, Lithobid)
Olanzapine (Zyprexa)
Quetiapine (Seroquel)
Risperidone (Risperdal)

List from WebMD. But it is a short list.  I just found it funny the first two categories, on their list, were depression drugs and mood stabilizers.

The fact is many drugs will have weight gain as a side effect. But we also must note that if we are dealing with depression or other...
Continue Reading

- 2013 Mental Health Humor Cartoons

WeightLoss Challenge: 60 Days to a Better YOU

#Youfit60Days @youfit
Wall: Doctor degree Dr. Bob Bob | Chart: (Chato's Annual Body Mass Index BMI)
Chato Stewart: I'm Off the Charts
Caption : The Measure of a Man.
Mental Goals are Slipping
In 2014, my goal was to get in the mind set to stop dieting and change the way I eat for ever.  I did - well, after I caped out at 405. lbs (morbidly obesity).  I was able to get down to 372. lbs on my own.  Then out of the blue came the "BLUES"! woke up one day and the meds did not work and I was in the grasps of a major bipolar depression. At this point emotional eat and bindgeing (Bindge Eating Disorder) slipping... My A1c was 10.8 and my blood sugar was in the high 300's coming at the end of 2014.  Things! have to CHANGE...or
Continue Reading

* Mental Health Humor

Mindfulness: Clear your Mind

 Caption: Mindfulness Clear your Mind
I wish I was that good at mindfulness, to be able to just wipe away everything like clicking a delete button, then focus on nothing.  I can do it, but it's normally due to medications and I black out and sleep. Nothing mind full in sleep like that, more like mind-void.  It's not relaxing or comforting it just...
Continue Reading